Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 11, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 3, 2014, 9:40 AM CDT for Carroll County, Missouri. It took effect at Apr 3, 2014, 6:25 PM CDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2014, 9:40 AM CDT (14:40 UTC)
- In effect from
- Apr 3, 2014, 6:25 PM CDT
- Expired
- Apr 5, 2014, 2:12 AM CDT
- In force
- 32 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Carroll County, MO
The radar
The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wakenda Creek at Carrollton (CAXM7). The gauge peaked at 15.43 ft at Apr 3, 2014, 11:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06896000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
525
WGUS43 KEAX 031440
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
940 AM CDT THU APR 3 2014
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-041440-
/O.NEW.KEAX.FL.W.0011.140404T0538Z-140405T0712Z/
/CAXM7.1.ER.140404T0538Z.140404T0600Z.140404T0712Z.UU/
940 AM CDT THU APR 3 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Wakenda Creek at Carrollton.
* from late tonight to late Friday night.
* At 9:00 AM Thursday the stage was 8.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 16.1 feet by early Friday morning.the
river will fall below flood stage by early Friday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 8.5 Thu 09 AM 16.1 early Friday morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$2 follow-up statements
140
WGUS83 KEAX 031540
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1040 AM CDT THU APR 3 2014
...The Flood Warning continues for the following rivers in
Missouri...
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-041540-
/O.EXT.KEAX.FL.W.0011.140403T2325Z-140405T0824Z/
/CAXM7.1.ER.140403T2325Z.140404T0000Z.140404T0824Z.UU/
1040 AM CDT THU APR 3 2014
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* from this evening to late Friday night.
* At 10:00 AM Thursday the stage was 10.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 16.4 feet by this evening.the river will fall below
flood stage by Friday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 10.4 Thu 10 AM 16.4 this evening
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$172
WGUS83 KEAX 040210
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT THU APR 3 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
Crooked River near Richmond affecting Ray County.
Wakenda Creek at Carrollton affecting Carroll County.
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Lamine River near Otterville affecting Cooper County.
Petite Saline Creek near Boonville affecting Cooper County.
Moniteau Creek near Fayette affecting Howard County.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-050210-
/O.EXT.KEAX.FL.W.0003.000000T0000Z-140407T0853Z/
/VLYM7.3.ER.140403T0046Z.140404T0045Z.140406T0853Z.NR/
910 PM CDT THU APR 3 2014
The Flood Warning continues for
The Blackwater River at Valley City.
* until late Sunday night.
* At 8:00 PM Thursday the stage was 33.5 feet.
* Flood stage is 22.0 feet.
* Record flooding is occurring and Record flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* At 31.0 feet...Extensive flooding of rural property and many roads
occurs.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 33.5 Thu 08 PM 33.5 early Friday morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-050209-
/O.EXT.KEAX.FL.W.0004.000000T0000Z-140409T0417Z/
/BLVM7.1.ER.140403T1217Z.140405T0000Z.140408T0417Z.NO/
910 PM CDT THU APR 3 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Tuesday evening.
* At 8:45 PM Thursday the stage was 27.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 28.9 feet by
Friday evening. The river will fall below flood stage Monday before
midnight.
* At 29.0 feet...Livestock in pastures along the river may be
endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 27.0 Thu 09 PM 28.9 Friday evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC177-040240-
/O.CAN.KEAX.FL.W.0010.000000T0000Z-140405T0300Z/
/RICM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
910 PM CDT THU APR 3 2014
The Flood Warning is cancelled for
The Crooked River near Richmond.
* At 8:30 PM Thursday the stage was 17.5 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of
17.7 feet early Friday morning.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 17.5 Thu 08 PM 17.7 early Friday morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC053-050209-
/O.EXT.KEAX.FL.W.0008.000000T0000Z-140406T0356Z/
/OTTM7.2.ER.000000T0000Z.140404T0600Z.140405T0356Z.NO/
910 PM CDT THU APR 3 2014
The Flood Warning continues for
The Lamine River near Otterville.
* until Saturday evening.
* At 8:15 PM Thursday the stage was 19.8 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 20.0 feet by
early Friday morning. The river will fall below flood stage Friday
before midnight.
* At 18.0 feet...Some gravel roads upstream and downstream from
Otterville are under water. In addition State Highway 135 may be
overtopped by flood waters 2 miles north of Clifton City.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 19.8 Thu 08 PM 20.0 early Friday morning
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC089-050209-
/O.CON.KEAX.FL.W.0009.000000T0000Z-140405T1206Z/
/FYTM7.1.ER.140403T1106Z.140403T2130Z.140404T1206Z.UU/
910 PM CDT THU APR 3 2014
The Flood Warning continues for
The Moniteau Creek near Fayette.
* until Saturday morning.
* At 8:30 PM Thursday the stage was 19.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.4 feet by
tonight. The river will fall below flood stage Friday morning.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Moniteau Creek
Fayette 16 19.2 Thu 08 PM 19.4 tonight
&&
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262
$$
MOC053-050209-
/O.EXT.KEAX.FL.W.0005.000000T0000Z-140406T0213Z/
/BONM7.2.ER.140403T0257Z.140404T0600Z.140405T0213Z.UU/
910 PM CDT THU APR 3 2014
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Saturday evening.
* At 8:30 PM Thursday the stage was 21.6 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.6 feet by
early Friday morning. The river will fall below flood stage Friday
before midnight.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast
of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 21.6 Thu 08 PM 21.6 early Friday morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC013-037-083-050209-
/O.CON.KEAX.FL.W.0007.000000T0000Z-140406T0318Z/
/URHM7.2.ER.000000T0000Z.140404T0600Z.140405T0318Z.UU/
910 PM CDT THU APR 3 2014
The Flood Warning continues for
The South Grand River at Urich.
* until Saturday evening.
* At 2:15 PM Thursday the stage was 27.2 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 28.0 feet by
early Friday morning. The river will fall below flood stage Friday
before midnight.
* At 28.0 feet...K Highway is under water approximately 1 mile south
of Urich. Many other roads along the river are flooded as well.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 27.2 Thu 02 PM 28.0 early Friday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$
MOC033-040240-
/O.CAN.KEAX.FL.W.0011.000000T0000Z-140405T0824Z/
/CAXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
910 PM CDT THU APR 3 2014
The Flood Warning is cancelled for
The Wakenda Creek at Carrollton.
* At 9:00 PM Thursday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will crest below flood stage with a value of
15.5 feet early Friday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 15.4 Thu 09 PM 15.5 early Friday morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$
CDBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:32 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Apr 3, 6:32 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 632 AM CDT Thu Apr 3 2014 .DISCUSSION... Issued at 352 AM CDT THU APR 3 2014 Short Term (Today through Friday): The main concern during the short term will be for continued flash flooding as well as areal and river flooding associated with ongoing morning convection. This flooding will continue and is expected over the southern portion of the CWA where storms have been training over the same area for several hours. There will also be continued chances for an isolated severe storm through 5AM with the main threat being marginally large hail. These storms are expected to weaken and shift east of the area by mid morning as the LLJ which fueled these storms weakens and become refocused out to the west. This afternoon's forecast is contingent how how quickly we can recover from morning convection. What is evident is that a vigorous upper level trough will move out of the Four Corners region this morning into the central Plains. As it does it will take on a negative tilt. In response to this upper trough move into the Plains, cyclogenesis will be occurring across eastern Kansas where a surface cold front will be strengthening. A surface low will develop in the vicinity of Kansas City or St. Joseph by 18Z with a warm front extending eastward perhaps right along the Hwy 36 corridor and a cold front extending south-southwestward to near Chanute. It is south and east of those boundaries that will be in the warm sector an ripe for another round of severe weather again providing the atmosphere can recover. High-res short range models suggest that the atmosphere does recover by 18Z-20Z and thunderstorms will develop along or near a Cameron MO. to Blue Mound KS line. Model soundings are suggesting 1500-2500J/Kg of CAPE for storms to work with provided they do develop. Plenty of moisture will also be available for these storms with dewpoints soaring into the upper 50s to mid 60s ahead of the cold front. Low and deep layer shear will also be very strong. This would suggest that discrete thunderstorms would be the initial mode of thunderstorms development during the afternoon with large hail and even an isolated tornado possible. As the cold front pushes through the CWA in the late afternoon/early evening it is very possible that thunderstorm will congeal into a squall line with damaging winds and isolated tornado as the main threats. Also, there will be the continued threat for flash flooding, areal flooding and river flooding especially across portions of west central Missouri and east central Kansas where 3"-5" of precipitation has fallen over the past 36 hours. Model soundings/output suggest that the squall line will exit the eastern CWA by 9PM. Tonight the upper level trough is then expected to move from eastern Nebraska into northeastern Iowa. Wrap around moisture will be possible across northern Missouri and as such have keep slight chance to chance POPs there. Precipitation will be in the form of light rain but light snow could mix in early Friday morning. Otherwise, Friday will start out cloudy and gradually clear during the day. Conditions will be rather blustery though with strong northwest winds and highs in the mid 40s to mid 50s. Long Term (Friday night - Wednesday): High pressure will move into the area Friday night providing good radiational cooling with lows falling into the mid 20s to lower 30s. High pressure will traverse the area Saturday providing poor mixing however sunny skies will allow temperatures to rise into the mid 50s to near 60. An upper level trough will move out of the central Rockies into the central Plains late Saturday night into Sunday. This will allow showers to develop over the area on Sunday into Sunday night. Behind this upper level trough the area will be under northwest flow aloft. A few weak shortwaves will move through the area on Monday and Tuesday providing for chance showers through the period. Surface high pressure will build into the area on Wednesday and conditions will again dry out. Highs through this period will range from the lower 50s to lower 60s. && .AVIATION...(For the 12Z TAFS through 12Z Friday Morning) Issued at 622 AM CDT THU APR 3 2014 A few light showers will be possible at the terminals through 13Z with MVFR cigs/vis. Showers will come to an end this morning but cigs/vis will remain in the MVFR range with cigs perhaps even falling back into IFR. Winds will be out of the east this morning around 10kts and they will gradually veer to the south by this afternoon. a cold front will get organized across east Kansas this afternoon and there is a brief window between 19Z-22Z for thunderstorms...possibly severe... to affect MCI and MKC. MVFR cigs/vis will continue through the afternoon. Between 21Z-22Z the cold front will move through the terminals effectively ending the storm chances and veering winds to the west around 15kts with gusts between 20-25kts. Expect MVFR cigs to continue behind the front through the remainder of the TAF period. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...FLASH FLOOD WATCH through this evening FOR KSZ057-105. MO...FLASH FLOOD WATCH through this evening FOR MOZ037>040-043>046. && DISCUSSION...73 AVIATION...73
Hazardous weather outlook, Apr 3, 5:06 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 506 AM CDT THU APR 3 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 506 AM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS WILL OCCUR THIS MORNING, AND MOVE OUT OF THE AREA BY THE MIDDLE TO LATE MORNING HOURS. ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED LATER THIS AFTERNOON. THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE ACROSS WESTERN AND CENTRAL MISSOURI. A FEW TORNADOES ARE POSSIBLE WITH THESE STORMS...AS IS HAIL TO THE SIZE OF BASEBALLS. STORMS WILL MOVE OUT OF THE AREA AROUND 9 PM TO MIDNIGHT TONIGHT. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 3, 4:22 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
422 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 AM HEAVY RAIN 3 W CENTERVIEW 38.75N 93.90W
04/03/2014 M5.25 INCH JOHNSON MO TRAINED SPOTTER
STORM TOTAL SINCE WEDNESDAY MORNING
&&
JLLocal storm report, Apr 3, 6:41 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
641 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM FLASH FLOOD 2 N DRESDEN 38.78N 93.35W
04/03/2014 PETTIS MO LAW ENFORCEMENT
*** 1 INJ *** HIGHWAY T CLOSED DUE TO 3 SEPARATE CULVERT
WASHOUTS. ONE INJURY REPORTED.
&&
BOOKBINDERLocal storm report, Apr 3, 6:44 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
644 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM FLASH FLOOD SW HOUSTONIA 38.90N 93.36W
04/03/2014 PETTIS MO LAW ENFORCEMENT
SWIFT WATER RESCUE UNDERWAY ON HIGHWAY D...2 MILES EAST
OF MO HIGHWAY 127.
&&
BOOKBINDERLocal storm report, Apr 3, 8:54 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
854 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM HEAVY RAIN WARRENSBURG 38.76N 93.73W
04/03/2014 M5.50 INCH JOHNSON MO PUBLIC
SINCE 8 PM WEDNESDAY, 36 HOUR TOTAL IS 6.7 INCHES
&&
LAFLINLocal storm report, Apr 3, 9:15 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
915 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM HEAVY RAIN WHITEMAN AFB 38.73N 93.55W
04/03/2014 M5.66 INCH JOHNSON MO AWOS
24 HOUR TOTAL
&&
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 35 min |
| Apr 2, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 33 min |
| Apr 2, 10:29 PM CDT | Special Weather Statement | EAX | Cass | 46 min |
| Apr 2, 11:04 PM CDT | Special Weather Statement | EAX | Johnson | 41 min |
| Apr 2, 11:46 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 29 min |
| Apr 3, 12:19 AM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry, Johnson, Lafayette | 8 hr |
| Apr 3, 12:37 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 23 min |
| Apr 3, 12:41 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 34 min |
| Apr 3, 1:15 AM CDT | Special Weather Statement | EAX | Bates | 30 min |
| Apr 3, 1:21 AM CDT | Special Weather Statement | EAX | Howard | 24 min |
| Apr 3, 1:35 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 64 hr |
| Apr 3, 1:44 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 31 min |
| Apr 3, 1:52 AM CDT | Flash Flood Warning | EAX | Cooper, Howard, Pettis, Saline | 7 hr |
| Apr 3, 2:11 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 66 hr |
| Apr 3, 2:16 AM CDT | Special Weather Statement | EAX | Henry, Pettis | 44 min |
| Apr 3, 4:57 AM CDT | River Flood Warning | EAX | Cooper | 47 hr |
| Apr 3, 5:48 AM CDT | River Flood Warning | EAX | Howard | 33 hr |
| Apr 3, 7:54 AM CDT | Areal Flood Warning | EAX | Bates, Cass, Cooper, Henry, Howard, Johnson and 2 more | 6 hr |
| Apr 3, 8:58 AM CDT | River Flood Warning | EAX | Ray | 37 hr |
| Apr 3, 1:46 PM CDT | Special Weather Statement | EAX | Bates | 29 min |
| Apr 3, 1:58 PM CDT | Special Weather Statement | EAX | Cooper | 32 min |
| Apr 3, 2:01 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Cooper, Henry, Howard, Johnson and 3 more | 24 hr |
| Apr 3, 2:21 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 24 min |
| Apr 3, 2:55 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 35 min |
| Apr 3, 2:57 PM CDT | Flash Flood Warning | EAX | Cooper, Howard | 3 hr |
| Apr 3, 3:05 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 40 min |
| Apr 3, 3:07 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 38 min |
| Apr 3, 3:35 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 25 min |
| Apr 3, 3:46 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 44 min |
| Apr 3, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis, Saline | 31 min |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Saline | 38 min |
| Apr 3, 5:01 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 44 min |
| Apr 3, 5:06 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 24 min |
| Apr 3, 5:10 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 50 min |
| Apr 3, 5:26 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 49 min |
| Apr 3, 5:49 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 41 min |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.